# SDR DXTA2024071012313

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 7,848 hours, 6,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ARMING LIGHTS ON GROUND DURING BEFORE START FLOW, LIGHTS MOMENTARILY ILLUMINATE AND THEN EXTINGUISH   PERFORMED FIM 33-50-00-810-801 AND FOUND THE BATTERIES NEEDED TO BE CHARGED. HOOKED UP AUX CART AND CHARGED BATTERIES FOR A HOUR. DISCONNECTED GPU AND OPS CHECK GOOD. ALL WORK WAS DONE IN REF TO EMB-505 AMM 33-52-01 THIS CLEARS AOG
